# SDR RAIA00212368

- Difficulty date: December 26, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 13,911 hours, 15,361 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 51228801
- Condition: Shorted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5597-STL-RIGHT OVER HEAT LIGHT ILLUMINATED. MAINTENANCE REMOVED AND REPLACED THE RIGHT OVER HEAT ELEMENT, OPS CK OK.
